# SDR UIEA2013021400083

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,705 hours, 21,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT BS 347, RBL 45, FLOORBEAM EXCEEDS ALLOWED LIMITS IAW SRM 53-00-51.  DAMAGE REPAIRED IAW SRM 53-00-51, REPAIR 1.  REMOVED CORROSION SECTION OF BEAM CAP AND INSTALLED REPAIR CAP.
